RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 2019, Volume 55

A B D E F K L M N P R S T V Z Full List
C. Arendt, J. Nötzel, H. Boche
Reliable communication under the influence of a state-constrained jammer: an information-theoretic perspective on receive diversity
Probl. Peredachi Inf., 2019, Volume 55:2,  3–27
L. A. Bassalygo
Note on “Smaller explicit superconcentrators” by N. Alon and M. Capalbo
Probl. Peredachi Inf., 2019, Volume 55:3,  106–108
H. Boche, see Ch. Arendt
Probl. Peredachi Inf., 2019, Volume 55:2,  3–27
J. Borges, J. Rifà, V. A. Zinoviev
On completely regular codes
Probl. Peredachi Inf., 2019, Volume 55:1,  3–50
J. Borges, J. Rifà, V. A. Zinoviev
Erratum to: “On completely regular codes” [Problemy Peredachi Informatsii 55, no. 1, 3–50 (2019)]
Probl. Peredachi Inf., 2019, Volume 55:3,  109
M. V. Burnashev
On lower bounds on the spectrum of a binary code
Probl. Peredachi Inf., 2019, Volume 55:4,  76–85
V. А. Davydov
On application of the modulus metric to solving the minimum Euclidean distance decoding problem
Probl. Peredachi Inf., 2019, Volume 55:2,  50–57
E. E. Egorova
Generalization of IPP codes and IPP set systems
Probl. Peredachi Inf., 2019, Volume 55:3,  46–59
S. L. Fong, V. Y. F. Tan
Strong converse theorems for multimessage networks with tight cut-set bound
Probl. Peredachi Inf., 2019, Volume 55:1,  74–111
G. A. Kabatiansky
Traceability codes and their generalizations
Probl. Peredachi Inf., 2019, Volume 55:3,  93–105
X. Kai, see L. Li
Probl. Peredachi Inf., 2019, Volume 55:3,  60–82
E. A. Karatsuba, P. Moretti
Probability of inversion of a large spin in the form of an asymptotic expansion in a series of Bessel functions
Probl. Peredachi Inf., 2019, Volume 55:1,  59–73
D. I. Koshelev
Non-split toric codes
Probl. Peredachi Inf., 2019, Volume 55:2,  28–49
D. S. Krotov, V. N. Potapov
On the cardinality spectrum and the number of latin bitrades of order $3$
Probl. Peredachi Inf., 2019, Volume 55:4,  52–75
I. N. Landjev, A. P. Rousseva
Divisible arcs, divisible codes, and the extension problem for arcs and codes
Probl. Peredachi Inf., 2019, Volume 55:3,  30–45
A. V. Lebedev, V. S. Lebedev
Search for a moving element with the minimum total cardinality of tests
Probl. Peredachi Inf., 2019, Volume 55:4,  107–111
V. S. Lebedev, see A. V. Lebedev
Probl. Peredachi Inf., 2019, Volume 55:4,  107–111
V. K. Leont'ev, see M. N. Vyalyi
Probl. Peredachi Inf., 2019, Volume 55:2,  58–81
L. Li, S. Zhu, L. Liu, X. Kai
Some $q$-ary cyclic codes from explicit monomials over $\mathbb{F}_{q^m}$
Probl. Peredachi Inf., 2019, Volume 55:3,  60–82
L. Liu, see L. Li
Probl. Peredachi Inf., 2019, Volume 55:3,  60–82
S. S. Marchenkov
On alphabetic coding for superwords
Probl. Peredachi Inf., 2019, Volume 55:3,  83–92
P. Moretti, see E. A. Karatsuba
Probl. Peredachi Inf., 2019, Volume 55:1,  59–73
B. Nakiboğlu
The Augustin capacity and center
Probl. Peredachi Inf., 2019, Volume 55:4,  3–51
J. Nötzel, see Ch. Arendt
Probl. Peredachi Inf., 2019, Volume 55:2,  3–27
V. N. Potapov, see D. S. Krotov
Probl. Peredachi Inf., 2019, Volume 55:4,  52–75
V. V. Prelov
On extreme values of the Rényi entropy under coupling of probability distributions
Probl. Peredachi Inf., 2019, Volume 55:1,  51–58
V. V. Prelov
Optimal upper bounds for the divergence of finite-dimensional distributions under a given variational distance
Probl. Peredachi Inf., 2019, Volume 55:3,  21–29
A. A. Puhalskii
The geometry of big queues
Probl. Peredachi Inf., 2019, Volume 55:2,  82–111
A. A. Puhalskii
Erratum to: “The geometry of big queues” [Problemy Peredachi Informatsii 55, no. 2, 82–111 (2019)]
Probl. Peredachi Inf., 2019, Volume 55:3,  110–111
J. Rifà, see J. Borges
Probl. Peredachi Inf., 2019, Volume 55:1,  3–50
J. Rifà, see J. Borges
Probl. Peredachi Inf., 2019, Volume 55:3,  109
A. P. Rousseva, see I. N. Landjev
Probl. Peredachi Inf., 2019, Volume 55:3,  30–45
A. A. Sagdeev
On a Frankl–Wilson Theorem
Probl. Peredachi Inf., 2019, Volume 55:4,  86–106
M. E. Shirokov
Upper bounds for the Holevo quantity and their use
Probl. Peredachi Inf., 2019, Volume 55:3,  3–20
V. Y. Tan, see S. L. Fong
Probl. Peredachi Inf., 2019, Volume 55:1,  74–111
M. N. Vyalyi, V. K. Leontiev
Geometry of translations on a Boolean cube
Probl. Peredachi Inf., 2019, Volume 55:2,  58–81
S. Zhu, see L. Li
Probl. Peredachi Inf., 2019, Volume 55:3,  60–82
V. A. Zinov'ev, see J. Borges
Probl. Peredachi Inf., 2019, Volume 55:1,  3–50
V. A. Zinov'ev, see J. Borges
Probl. Peredachi Inf., 2019, Volume 55:3,  109
Проблемы передачи информации Problems of Information Transmission
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020